The Brun-Titchmarsh Theorem in Function Fields

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We establish a large sieve inequality for algebraic function fields. Using this inequality, a version of the Brun-Titchmarsh Theorem for these algebraic function fields and their Hilbert class fields is obtained.

Original languageEnglish
Pages (from-to)67-82
Number of pages16
JournalJournal of Number Theory
Volume79
Issue number1
DOIs
Publication statusPublished - 1999 Nov 1

Fingerprint

Algebraic Function Fields
Function Fields
Sieve
Theorem
Hilbert
Class

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

The Brun-Titchmarsh Theorem in Function Fields. / Hsu, Chih-Nung.

In: Journal of Number Theory, Vol. 79, No. 1, 01.11.1999, p. 67-82.

Research output: Contribution to journalArticle

@article{0ae15fd23f954b98ae78b22a9fb0b7ca,
title = "The Brun-Titchmarsh Theorem in Function Fields",
abstract = "We establish a large sieve inequality for algebraic function fields. Using this inequality, a version of the Brun-Titchmarsh Theorem for these algebraic function fields and their Hilbert class fields is obtained.",
author = "Chih-Nung Hsu",
year = "1999",
month = "11",
day = "1",
doi = "10.1006/jnth.1999.2417",
language = "English",
volume = "79",
pages = "67--82",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - The Brun-Titchmarsh Theorem in Function Fields

AU - Hsu, Chih-Nung

PY - 1999/11/1

Y1 - 1999/11/1

N2 - We establish a large sieve inequality for algebraic function fields. Using this inequality, a version of the Brun-Titchmarsh Theorem for these algebraic function fields and their Hilbert class fields is obtained.

AB - We establish a large sieve inequality for algebraic function fields. Using this inequality, a version of the Brun-Titchmarsh Theorem for these algebraic function fields and their Hilbert class fields is obtained.

UR - http://www.scopus.com/inward/record.url?scp=0007068713&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0007068713&partnerID=8YFLogxK

U2 - 10.1006/jnth.1999.2417

DO - 10.1006/jnth.1999.2417

M3 - Article

AN - SCOPUS:0007068713

VL - 79

SP - 67

EP - 82

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 1

ER -